# SDR A6WA201441541

- Difficulty date: May 10, 2014
- Submitted: May 14, 2014
- Operation: Air carrier
- Aircraft: N406AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7402
- Aircraft time: 33,822 hours, 31,350 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280.00 FLOOR ANGLES CORRODED & RBL 9 OTBD CLIP CRACKED.  REPAIRED FWD 7 AFT FLOOR ANGLES AT FS 280 RBL 9 - LBL9.  R & R OTBD CLIP AT FS 280 & RBL 9 IAW SRM 51-21-06, 53-00-00 & REO 601R-53-11-171 REV D.
